# SDR UF6A980413

- Difficulty date: April 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AW
- Make and model: Bag ATP
- Aircraft serial: 2022
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: 58785
- Condition: Failed
- Location: Cabin
- Part time: 14,071 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - UPON DAILY INSPECTION, FOUND EMERGENCY FLOOR PROXIMITY STRIP INOP.  MAINTENANCE REMOVED AND REPLACED STRIP.  (M)
